Jump to content

Wieder Hautausschlag durch Humira?


Jette35
 Share

Recommended Posts

Hallo Ihr Lieben. Ich nehme ja seid einiger Zeit Humira . Jetzt habe ich wieder mal einen roten großen runden Ausschlag an der Schulter. Hatte das bereits mit dem MTX und Arava. Biopsie ergab eine Medikamentenunverträglichkeit. Jetzt wieder ne neue Stelle . Kann es sein, dass ich wieder auf etwas reagiere? Hat jemand auch solche Erfahrungen gemacht? LG jette

Link to comment
Share on other sites


Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

Willkommen

Willkommen in der Community für Menschen mit Schuppenflechte und Psoriasis arthritis. Ohne Werbung, ohne Tracking, aber mit ganz viel Herz 💛

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.